Utilize este identificador para referenciar este registo: http://hdl.handle.net/10348/6739
Título: k-Pell, k-Pell-Lucas and modified k-Pell numbers: some identities and norms of Hankel matrices
Autor: Vasco, Paulo
Catarino, Paula
Campos, Helena
Aires, Ana Paula
Borges, Anabela
Palavras-chave: k-Pell numbers
k-Pell-Lucas numbers
Modified k-Pell numbers
Hankel matrices
Hadamard product
Matrix norms
Data: Jan-2015
Citação: International Journal of Mathematical Analysis, 9(1), (2015) 31 – 37
Resumo: In this paper we present some identities involving terms of k-Pell, k-Pell-Lucas and Modified k-Pell sequences. We also give some results on the column and row norms of Hankel matrices which entries are numbers of these sequences.
Revisão por Pares: yes
URI: http://hdl.handle.net/10348/6739
ISSN: 1312-8876 (print)
1314-7579 (online)
metadata.dc.relation.publisherversion: http://www.m-hikari.com/ijma/ijma-2015/ijma-1-4-2015/411370.html
Tipo de Documento: Artigo
Aparece nas colecções:DMAT - Artigo publicado em Revista Científica Indexada

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
vascoIJMA1-4-2015.pdf229,65 kBAdobe PDFThumbnail
Ver/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.